Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 15, 2009, 12:36 PM CST for 16 counties in Florida; 15 counties in Georgia; 5 counties in Alabama. It took effect at Feb 16, 2009, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2009, 12:36 PM CST (18:36 UTC)
- In effect from
- Feb 16, 2009, 11:00 AM CST
- Expired
- Feb 16, 2009, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 36 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 151836 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 136 PM EST SUN FEB 15 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY FOR THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE LOW RELATIVE HUMIDITY ACROSS THE FLORIDA BIG BEND AND PANHANDLE MONDAY. FLZ007>019-026>029-034-170000- /O.UPG.KTAE.FW.A.0022.090216T1800Z-090216T2200Z/ /O.NEW.KTAE.FW.W.0027.090216T1700Z-090217T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 136 PM EST SUN FEB 15 2009 /1236 PM CST SUN FEB 15 2009/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ MONDAY. THE RELATIVE HUMIDITY WILL FALL BELOW THE CRITICAL 35 PERCENT LEVEL EARLY MONDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT THROUGH MUCH OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
3 follow-up statements
000 WWUS82 KTAE 161032 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 532 AM EST MON FEB 16 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ UNTIL 7 PM EST /6 PM CST/ TODAY...FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH HIGH DISPERSIONS... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ UNTIL 6 PM EST /5 PM CST/ TODAY...FOR ALL OF SOUTHEAST ALABAMA AND WESTERN PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON TUESDAY AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...A COOLER AND MUCH DRIER AIR MASS WILL MOVE IN FROM THE NORTHWEST TODAY...WHICH WILL RESULT IN LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE REGION THIS AFTERNOON. DISPERSIONS WILL ALSO BE HIGH ACROSS NORTH FLORIDA TODAY DUE TO STRONG TRANSPORT WINDS. ON TUESDAY...RETURN FLOW WILL BEGIN TO SET UP OFF THE GULF OF MEXICO... BUT IT MAY STILL BE DRY ENOUGH FOR CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY TO BE MET ACROSS A GOOD PORTION OF THE FLORIDA BIG BEND AND PANHANDLE. ALZ065>069-GAZ120>127-142>145-155>157-162100- /O.EXB.KTAE.FW.W.0027.090216T1800Z-090216T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE- DECATUR-GRADY- 532 AM EST MON FEB 16 2009 /432 AM CST MON FEB 16 2009/ ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EST /NOON CST/ UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>019-026>029-034-162100- /O.NEW.KTAE.FW.A.0023.090217T1700Z-090217T2300Z/ /O.CON.KTAE.FW.W.0027.090216T1700Z-090217T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 532 AM EST MON FEB 16 2009 /432 AM CST MON FEB 16 2009/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... ...A FIRE WEATHER WATCH IS NOW IN EFFECT ON TUESDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
000 WWUS82 KTAE 162024 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 324 PM EST MON FEB 16 2009 ...THE RED FLAG WARNING IS CANCELLED FOR TODAY FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA... ...THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ TODAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COINCIDENT WITH HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR MOST OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON TUESDAY AFTERNOON FOR THE PANHANDLE PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...A COOLER AND MUCH DRIER AIR MASS WILL MOVE IN FROM THE NORTHWEST TODAY...WHICH WILL RESULT IN LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE REGION THIS AFTERNOON. DISPERSIONS WILL ALSO BE HIGH ACROSS NORTH FLORIDA TODAY DUE TO STRONG TRANSPORT WINDS. ON TUESDAY...RETURN FLOW WILL BEGIN TO SET UP OFF THE GULF OF MEXICO... BUT IT MAY STILL BE DRY ENOUGH FOR CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY TO BE MET ACROSS A GOOD PORTION OF THE FLORIDA BIG BEND AND PANHANDLE. CONFIDENCE IS HIGHEST FOR THE EASTERN AREAS...INCLUDING MUCH OF THE FLORIDA BIG BEND. ALZ065>069-GAZ120>127-142>145-155>157-162130- /O.CAN.KTAE.FW.W.0027.000000T0000Z-090216T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE- DECATUR-GRADY- 324 PM EST MON FEB 16 2009 /224 PM CST MON FEB 16 2009/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER ANTICIPATED. $$ FLZ016>019-027>029-034-171130- /O.UPG.KTAE.FW.A.0023.090217T1700Z-090217T2300Z/ /O.NEW.KTAE.FW.W.0028.090217T1700Z-090217T2300Z/ /O.CON.KTAE.FW.W.0027.000000T0000Z-090217T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 324 PM EST MON FEB 16 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>015-026-171130- /O.CON.KTAE.FW.W.0027.000000T0000Z-090217T0000Z/ /O.CON.KTAE.FW.A.0023.090217T1700Z-090217T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-LIBERTY- 324 PM EST MON FEB 16 2009 /224 PM CST MON FEB 16 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 170002 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 702 PM EST MON FEB 16 2009 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY FOR MOST OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON TUESDAY AFTERNOON FOR THE PANHANDLE PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...A COOLER AND MUCH DRIER AIR MASS HAS MOVED IN FROM THE NORTHWEST TODAY...RESULTING IN LOW RELATIVE HUMIDITIES ACROSS MUCH OF THE REGION. ON TUESDAY...RETURN FLOW WILL BEGIN TO SET UP OFF THE GULF OF MEXICO...BUT IT MAY STILL BE DRY ENOUGH FOR CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY TO BE MET ACROSS A GOOD PORTION OF THE FLORIDA BIG BEND AND PANHANDLE. CONFIDENCE IS HIGHEST FOR THE EASTERN AREAS...INCLUDING MUCH OF THE FLORIDA BIG BEND. FLZ016>019-027>029-034-171230- /O.EXP.KTAE.FW.W.0027.000000T0000Z-090217T0000Z/ /O.CON.KTAE.FW.W.0028.090217T1700Z-090217T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 702 PM EST MON FEB 16 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>015-026-171230- /O.EXP.KTAE.FW.W.0027.000000T0000Z-090217T0000Z/ /O.CON.KTAE.FW.A.0023.090217T1700Z-090217T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-LIBERTY- 702 PM EST MON FEB 16 2009 /602 PM CST MON FEB 16 2009/ ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 15, 8:27 AM CST, 4 hours 9 minutes earlier.
Area forecast discussion, Feb 15, 8:27 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 AM EST SUN FEB 15 2009
.UPDATE...RECENTLY ANIMATED WATER VAPOR LOOP SHOWED MAINLY ZONAL
FLOW ACROSS THE REGION WITH A SHORTWAVE QUICKLY MOVING EAST OVER
THE SOUTHERN PLAINS. THE MORNING SURFACE ANALYSIS SHOWED A WEAK
SURFACE LOW DEVELOPING ALONG A FRONTAL BOUNDARY SOUTHWEST OF THE
LOCAL FORECAST AREA AND LIGHT NORTHEAST WINDS STREAMING OVER MUCH
OF THE REGION. HI-RES QUIKSCAT AND BUOY OBSERVATIONS INDICATED
THE LOW WAS CENTERED JUST SOUTH-SOUTHEAST OF THE LOUISIANA COAST.
A LARGE AREA OF MAINLY LIGHT RAIN WITH SOME EMBEDDED HEAVIER
SHOWERS WILL CONTINUE TO SPREAD EAST OVER THE LOCAL FORECAST AREA
THROUGH THE REMAINDER OF THE MORNING HOURS TODAY. THE MODELS SHOW
THE PREVIOUSLY MENTIONED SURFACE LOW TRACKING EAST OVER THE
NORTHEAST GULF THROUGH THE AFTERNOON HOURS. THE HEAVIER SHOWERS
AND ISOLATED THUNDERSTORMS SHOULD REMAIN OVER THE COASTAL
LOCATIONS AND ACROSS THE ADJACENT COASTAL WATERS DURING THIS TIME.
ONLY A FEW TWEAKS IN THE GRIDS WERE MADE THIS MORNING AND NO MAJOR
UPDATES WILL BE NECESSARY AT THIS TIME.
&&
.AVIATION...PERIODS OF LIGHT RAIN AND MVFR VIS/CIGS WILL BE THE
RULE TODAY AS A LARGE AREA OF RAIN MOVES EAST ACROSS THE REGION.
THE RAIN WILL END FROM WEST TO EAST LATE THIS AFTERNOON AND INTO
THE EVENING AS DRIER AIR MOVES IN FROM THE NORTHWEST.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GM...NONE.
&&
AVIATION...FOURNIER
UPDATE...GIBBSHazardous weather outlook, Feb 15, 2:12 AM CST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 312 AM EST SUN FEB 15 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-161100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 312 AM EST SUN FEB 15 2009 /212 AM CST SUN FEB 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SECOND LOW PRESSURE SYSTEM WILL DEVELOP AND MOVE QUICKLY EASTWARD TO THE SOUTH OF THE REGION TODAY...BRINGING ANOTHER SHOT OF RAIN TO MOST AREAS. THE BEST CHANCES FOR RAIN AND HIGHEST RAINFALL AMOUNTS ARE EXPECTED OVER THE FLORIDA BIG BEND AND PANHANDLE... WITH ONE HALF TO ONE INCH ADDITIONAL ACCUMULATIONS ALONG WITH A FEW BANDS OF ONE TO TWO INCHES POSSIBLE. ACROSS OUR ALABAMA AND GEORGIA COUNTIES...AMOUNTS SHOULD BE LESS THAN ONE HALF OF AN INCH. COOLER AND MUCH DRIER AIR WILL BUILD IN FROM THE NORTHWEST TONIGHT AS THE LOW PULLS FURTHER AWAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... FAIR...COOL...AND DRY WEATHER IS EXPECTED THROUGH TUESDAY...BEFORE THE NEXT COLD FRONT BRINGS SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA ON WEDNESDAY INTO THURSDAY. BY THE END OF THE WEEK AND EARLY NEXT WEEKEND...MUCH COLDER AND DRIER AIR IS EXPECTED TO MOVE INTO THE REGION...WITH THE POSSIBILITY OF AT LEAST A LIGHT FREEZE OR TWO OVER INLAND LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT RAINFALL TOTALS ARE ALWAYS WELCOME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 4:45 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 8 hr |
Nearby
Red Flag Warnings in Florida, 2009Red Flag Warnings in Georgia, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.